CSpace
ON CHROMATIC AND DICHROMATIC SUM EQUATIONS
LIU, Y
1990-09-01
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume84Issue:2Pages:169-179
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990EA01800006
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28266
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, Y. ON CHROMATIC AND DICHROMATIC SUM EQUATIONS[J]. DISCRETE MATHEMATICS,1990,84(2):169-179.
APA LIU, Y.(1990).ON CHROMATIC AND DICHROMATIC SUM EQUATIONS.DISCRETE MATHEMATICS,84(2),169-179.
MLA LIU, Y."ON CHROMATIC AND DICHROMATIC SUM EQUATIONS".DISCRETE MATHEMATICS 84.2(1990):169-179.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.